MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC ADVIA CENTAUR XPT HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT

SIEMENS HEALTHCARE DIAGNOSTICS INC ADVIA CENTAUR XPT HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A customer from outside the united states reported one (1) falsely elevated high-sensitivity troponin i (tnih) patient sample result obtained on a advia centaur xpt instrument.The advia centaur high-sensitivity troponin i instructions for use(ifu) states the following, under interpretation of results: "results of this assay should always be interpreted in conjunction with patient's medical history, clinical presentation and other findings." siemens is investigating.
 
Event or Problem Description
One (1) discordant falsely elevated high-sensitivity troponin i (tnih) patient sample result was obtained on a advia centaur xpt instrument.The falsely elevated result was reported to the physician and was questioned.The same sample was reprocessed on the original instrument and an alternate advia centaur xpt instrument and lower results were obtained.The lower result obtained on the alternate advia centaur xpt instrument was considered correct and issued on the corrected report.There are no known reports of patient intervention or adverse health consequences due to the falsely elevated tnih result.
 
Additional Manufacturer Narrative
The initial mdr 1219913-2023-00255 was filed on 04-oct-2023.Additional information received on 09-nov-2023: a customer from outside the united states reported observation of a discordant falsely elevated high-sensitivity troponin i (tnih) patient sample result obtained on an advia centaur xpt instrument.Siemens has evaluated the instrument and the information provided by the customer.A siemens customer service engineer (cse) was dispatched to the customer's site.The cse performed decontamination of acid and base line with bleach and hydrogen peroxide and replaced pmt and photon counter.After this routine troubleshooting intervention, the instrument returned to normal operation.A potential product issue was not identified.Based on the available information, the cause of the discordant result is unable to be determined.The customer is fully operational.In section h6, investigation findings and investigation conclusions codes are updated.Section d8 is updated as no.Additional update to b6: the affected sample identifier is (b)(4).

Brand Name
ADVIA CENTAUR XPT HIGH-SENSITIVITY TROPONIN I (TNIH)
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
east walpole MA 02032
Manufacturer Contact
louise mclaughlin
333 coney st.
east walpole, MA 02032
MDR Report Key17872506
Report Number1219913-2023-00255
Device Sequence Number17582857
Product Code MMI
UDI-Device Identifier00630414602929
UDI-Public00630414602929
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K171274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/15/2024
Device Model NumberN/A
Device Catalogue Number10994775
Device Lot Number087
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/21/2023
Supplement Date Received by Manufacturer11/09/2023
Initial Report FDA Received Date10/04/2023
Supplement Report FDA Received Date12/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown